# SDR AALA2020062549027

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 84,951 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, EMERGENCY LIGHTS AT L3 & R3 INOPERATIVE DURING INTERIOR CHECK.  REMOVED AND REPLACED EPSU (EMERGENCY POWER SUPPY UNIT) M33406 BATTERY, PER AMM 33-51-06, OPERATIONAL CHECK NORMAL.  [SEE SDR# AALA202006249026 FOR ADDITIONAL PARTS REPLACED.]
